# SDR SWIA2019020348043

- Difficulty date: December 5, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N900EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7608
- Aircraft time: 37,401 hours, 35,934 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Trim Panel
- Part number: 601R4129573
- Condition: Cracked
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH HAS OUTER TRIM PANEL CRACKED AT FASTENER HOLES   (C-CHECK) RO 1/28/2020   RECIEVED NEW CREW ESCAPE HATCH  P/N601R41295-73, TAG NUMBER BB4986. LOCATED AND DRILLED NEW PANEL AND INSTALLED SEAL AND RETAINERS IAW CRJ-200 SRM. INSTALLED PLACARD IAW AMM.
